Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 992, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at May 22, 2012, 2:46 PM PDT. It took effect at May 22, 2012, 2:55 PM PDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2012, 2:46 PM PDT (21:46 UTC)
- In effect from
- May 22, 2012, 2:55 PM PDT
- Expired
- May 23, 2012, 11:00 PM PDT
- In force
- 32 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
159 WHUS76 KSEW 222146 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 246 PM PDT TUE MAY 22 2012 PZZ131-133-230600- /O.NEW.KSEW.SC.Y.0992.120523T0600Z-120523T1500Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 246 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT WEDNESDAY. * WIND AND WAVES...WEST TO SOUTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-230600- /O.NEW.KSEW.SC.Y.0992.120523T1200Z-120524T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 246 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY. * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-173-230600- /O.EXB.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 246 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-230600- /O.EXB.KSEW.SC.Y.0990.120523T0000Z-120523T1500Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 246 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT WEDNESDAY. * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-176-230600- /O.EXT.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 246 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
7 follow-up statements
867 WHUS76 KSEW 222155 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 255 PM PDT TUE MAY 22 2012 PZZ134-230600- /O.EXB.KSEW.SC.Y.0992.120522T2155Z-120523T0600Z/ ADMIRALTY INLET- 255 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WIND AND WAVES...SOUTHEAST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-173-176-230600- /O.CON.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 255 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-230600- /O.CON.KSEW.SC.Y.0990.120523T0000Z-120523T1500Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 255 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY... * WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET BECOMING WEST AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-133-230600- /O.CON.KSEW.SC.Y.0992.120523T0600Z-120523T1500Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 255 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT WEDNESDAY... * WIND AND WAVES...WEST TO SOUTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-230600- /O.CON.KSEW.SC.Y.0992.120523T1200Z-120524T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 255 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
568 WHUS76 KSEW 230332 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 832 PM PDT TUE MAY 22 2012 PZZ132-231145- /O.CAN.KSEW.SC.Y.0990.000000T0000Z-120523T1500Z/ /O.EXB.KSEW.SC.Y.0992.120523T0700Z-120523T1500Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 832 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY. * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-230445- /O.CAN.KSEW.SC.Y.0992.000000T0000Z-120523T0600Z/ ADMIRALTY INLET- 832 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED. $$ PZZ133-230445- /O.CAN.KSEW.SC.Y.0992.120523T0600Z-120523T1500Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 832 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ131-231145- /O.EXT.KSEW.SC.Y.0992.120523T0700Z-120523T1500Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 832 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY... * WIND AND WAVES...WEST TO SOUTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-173-176-231145- /O.CON.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 832 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-231145- /O.CON.KSEW.SC.Y.0992.120523T1200Z-120524T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 832 PM PDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
120 WHUS76 KSEW 230931 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 231 AM PDT WED MAY 23 2012 PZZ150-170-231745- /O.EXT.KSEW.SC.Y.0992.120523T1000Z-120524T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 231 AM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-231700- /O.EXT.KSEW.SC.Y.0992.000000T0000Z-120523T1700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 231 AM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PDT THIS MORNING... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-173-176-231745- /O.CON.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 231 AM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
223 WHUS76 KSEW 231534 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 834 AM PDT WED MAY 23 2012 PZZ131-132-232345- /O.EXT.KSEW.SC.Y.0992.000000T0000Z-120524T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 834 AM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-232345- /O.CON.KSEW.SC.Y.0992.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 834 AM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-173-176-232345- /O.CON.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 834 AM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
403 WHUS76 KSEW 231923 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1223 PM PDT WED MAY 23 2012 PZZ135-240300- /O.EXB.KSEW.SC.Y.0992.000000T0000Z-120524T0300Z/ PUGET SOUND AND HOOD CANAL- 1223 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-240000- /O.CON.KSEW.SC.Y.0992.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 1223 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-173-176-240000- /O.CON.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1223 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-240330- /O.CON.KSEW.SC.Y.0992.000000T0000Z-120524T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1223 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
080 WHUS76 KSEW 232139 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 239 PM PDT WED MAY 23 2012 PZZ153-156-173-176-232245- /O.CAN.KSEW.SC.Y.0990.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 239 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ150-170-232245- /O.CAN.KSEW.SC.Y.0992.000000T0000Z-120524T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 239 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ131-132-240545- /O.CON.KSEW.SC.Y.0992.000000T0000Z-120524T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 239 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-240300- /O.CON.KSEW.SC.Y.0992.000000T0000Z-120524T0300Z/ PUGET SOUND AND HOOD CANAL- 239 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
689 WHUS76 KSEW 240344 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 844 PM PDT WED MAY 23 2012 PZZ131-132-240600- /O.CON.KSEW.SC.Y.0992.000000T0000Z-120524T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 844 PM PDT WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 22, 9:30 AM PDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 22, 9:30 AM PDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 930 AM PDT TUE MAY 22 2012 .SYNOPSIS...A FRONTAL SYSTEM WILL BRING RAIN TO WESTERN WASHINGTON TODAY...WITH COOL SHOWERY WEATHER TONIGHT AND WEDNESDAY AS AN UPPER TROUGH MOVES THROUGH THE REGION. SHOWERS SHOULD DECREASE THURSDAY AS THE LOW MOVES SOUTHEAST...AND AN UPPER RIDGE WILL PRODUCE MAINLY DRY AND WARMER WEATHER FRIDAY AND SATURDAY. ANOTHER UPPER TROUGH WILL BRING A CHANCE OF SHOWERS SUNDAY AND MEMORIAL DAY. && .SHORT TERM...THE AIR MASS ACROSS WESTERN WA WILL REMAIN MOIST AND UNSTABLE TODAY AS OUR NEXT PAC SYSTEM QUICKLY MOVES IN. LOOKS LIKE A PRETTY VIGOROUS SYSTEM ON THE VIS - TIGHTLY WRAPPED LOW OVER THE OFFSHORE WATERS HEADING TOWARD THE WA/ORE BORDER. THE OCCLUDED FRONT IS ALREADY SPREADING SHOWERS INTO WESTERN WA. KLGX SHOWS MOD TO HEAVY SHOWERS ALONG THE COAST SPREADING W TO NW. SO EXPECT AN INCREASE IN SHOWERS AS THE DAY MOVES ON. ONSHORE FLOW WILL INCREASE EARLY THIS EVENING AS THIS SYSTEM SHIFTS EAST OF THE CASCADES AND WILL LIKELY SEE A PSCZ NEAR THE KING/SNOHOMISH COUNTY LINE. SNOW LEVELS ARE ONLY AROUND 4000 FT SO MAY SEE A FEW INCHES OF SNOW AT THE HIGHER MOUNTAIN PASSES. STRONG ONSHORE FLOW WILL CONTINUE ON WED...WITH SHOWERS MAINLY AFFECTING THE COAST...MOUNTAINS AND CENTRAL SOUND WHERE A PSCZ WILL PERSIST. THE FORECAST ALREADY REFLECTS THIS PATTERN WHICH ALSO MATCHES THE NEW 12Z MODEL RUNS. THE UPPER LEVEL LOW WILL CROSS OVER WA ON THU FOR ISOLATED TO SCATTERED SHOWERS ACROSS THE REGION. BUT IN GENERAL WE WILL SEE LESS ACTIVITY ACROSS THE AREA AS ONSHORE FLOW WEAKENS. TEMPS WILL REMAIN BELOW CLIMO THROUGHOUT. 33 .LONG TERM...THE UPPER LOW WILL CONTINUE SOUTHEAST OF OUR AREA FRIDAY WHILE A WEAK UPPER RIDGE BUILDS INTO BRITISH COLUMBIA. THE AIR MASS OVER WESTERN WASHINGTON WILL DRY FURTHER WITH NORTHERLY FLOW ALOFT...AND SHOWERS SHOULD BE LIMITED TO THE MOUNTAINS. THE UPPER RIDGE WILL SHIFT SOUTHWARD ACROSS THE FORECAST AREA SATURDAY. AS THE RIDGE SHIFT SOUTHEAST OF OUR FORECAST AREA SATURDAY NIGHT AND SUNDAY...THE WESTERLIES AHEAD OF THE NEXT UPPER TROUGH WILL REACH WESTERN WASHINGTON. MODELS ARE INDEFINITE HOW THE DETAILS OF THIS WILL PLAY OUT...BUT A SHORTWAVE IN THE WESTERLIES WILL PROBABLY MOVE THROUGH THE PACIFIC NORTHWEST SUNDAY OR MONDAY. MCDONNAL && .AVIATION...SOUTHWESTERLY FLOW ALOFT TODAY WILL BECOME NORTHWESTERLY TONIGHT AS AN UPPER TROUGH MOVES INLAND. SURFACE FLOW WILL BE SOUTHERLY TODAY BECOMING SOUTHWESTERLY TONIGHT AS FLOW TURNS ONSHORE. AIR MASS IS MOIST AND SLIGHTLY UNSTABLE. VFR CEILINGS THIS MORNING OVER PUGET SOUND WILL FALL TO 3-4K LATER THIS MORNING AS AN AREA OF RAIN OVER THE SOUTHWEST MOVES NORTHEAST. CEILINGS ARE LIKELY TO BE MVFR 2-3K FOR A FEW HOURS THIS AFTERNOON. SOME IMPROVEMENT BACK TO MAINLY VFR THIS EVENING. KSEA...DISCUSSION ABOVE APPLIES. WINDS WILL BE SOUTHERLY 8-12 KT. CHB && .MARINE...WINDS HAVE EASED AND HAVE ALLOWED THE LAST SMALL CRAFT ADVISORIES TO EXPIRE. A SURFACE LOW OFF THE OREGON COAST WILL WEAKEN AS IT MOVES INLAND TONIGHT...BUT WILL STILL HAVE ENOUGH PRESSURE GRADIENT THIS AFTERNOON TO BRING SMALL CRAFT ADVISORY STRENGTH SOUTHERLY WIND TO THE TWO SOUTHERN COAST ZONES. WIND ON THE COAST WILL SWITCH TO SOUTHWEST THEN NORTHWEST AND EASE TONIGHT. ONSHORE FLOW WILL RESUME TONIGHT AND CONTINUE WEDNESDAY...THEN EASE THURSDAY AND FRIDAY. EXPECT SMALL CRAFT ADVISORY STRENGTH WESTERLY WINDS THROUGH THE STRAIT OF JUAN DE FUCA AT TIMES. CHB && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY THIS AFTERNOON SOUTHERN COASTAL WATERS. && YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.
In the hours before
Local storm report, May 22, 10:03 AM PDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1003 AM PDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 AM HEAVY RAIN 4 N MAPLE FALLS 48.98N 122.08W
05/22/2012 M3.56 INCH WHATCOM WA TRAINED SPOTTER
RAINFALL IN 24 HOURS.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:39 AM PDT | Small Craft Advisory | SEW | 36 hr | |
| May 22, 6:46 AM PDT | Small Craft Advisory | SEW | 2 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.